State or Country of residence: Illinois
Quinolone taken: Levaquin
Reason for the Quinolone: Sinus Infection
Was a safer antibiotic tried first? : Yes
How long did you take the Quinolone for? : 6 doses
How long ago did you take the Quinolone?: 14 months ago
How much have you recovered as of now?: 50%
How often do you relapse or cycle?: For a while it was every 3 weeks, not not known
Does your doctor agree the Quinolone is the cause of your problems?: No
Do you have a history of seizures or neurological problems?: No
Please list anything your doctor did that helped in your recovery: Xanax
What has helped you in your recovery?: Benadryl, exercise,
drink lots of water
|I had been prescribed Levaquin for a sinus
infection in late August 2003.
Prior to that I had been on Augmenten and Z-pac.
After a couple doses of Levaquin I stared feeling severe depression. At that time I did not know of any side effects of this drug, not did I even think it possible for a drug to make me feel that bad. I blamed it on everything else around me including my wife, work, friends, etc.
I went to sick call at my doctors office after taking the 6th dose and they took me off the drug and put me on Zoloft and Xanax. Zoloft game me somewhat of a paradoxal effect and I did not take it long.
Since that time I have experienced tremors of the hands, fingers and head shakes, anxiety, anxiety attacks, strange thoughts, depression, becoming withdrawn, inability to concentrate, blurred vision in one eye mostly but sometimes in both, eye irritation, elevated blood pressure.
These things have broken up my marriage, made my job very stressful and I have withdrawn from my family and friends. I worry about having an anxiety attack when I go places. If these are still effects from the Levaquin I think they need to stop the distribution of this drug immediately.
Last Updated 10/5/04